Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pain management for severe back pain and weakness in legs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3369 Questions

Doctor :   Hi
User :   Hello Doc
Doctor :   How can I help you
Doctor :   Please proceed
User :   i've a back pain severel
User :   i'm an IT employee
User :   can you suggest
User :   are u there ?
Doctor :   k
Doctor :   since when is the pain
User :   since last year
Doctor :   how severe is it
User :   yes
User :   very bad
Doctor :   grade from 1 to 10
User :   sometimes i can't sleep as well
Doctor :   r u taking any medications'
User :   due to this
Doctor :   which part of back
User :   no not yet
Doctor :   wats ur age
User :   26
User :   lower back
Doctor :   k u had any fall or infury
User :   never
Doctor :   is there pain in legs
User :   i've been working in IT since 4 years
User :   no
User :   no pain in legs
Doctor :   is there any tingling sensation in legs'
User :   no
Doctor :   weakness is there
User :   yes when i drink the morning i feel bit pain in the leg
Doctor :   k elaborate ur weakness'
Doctor :   its due to invovmennt of nerves'
Doctor :   probably
Doctor :   take some analgesics
Doctor :   if its not reducing we will avaluate
Doctor :   does it pain on lifting weight
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor